# SDR AALA20110705LGA01

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 36,688 hours, 17,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT ACCESSORY COMPARTMENT INOPERATIVE.  REPLACED BATTERY PACK FOR AFT ACCESSORY COMPARTMENT EMERGENCY LIGHTS.  OPS CHECK NORMAL.
